# SDR DALA2023113009833

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION WEB FRAME 20 TO FR21 STR23 LH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR20 TO FR24 AT LEVEL STRINGER 23LH SIDE FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0088026)
